MathSciNet Relay Station
MathSciNet bibliographic data
MR702287 (84m:30010) 30C15 (33A10)
Stolarsky, Kenneth B. A family of polynomials with concyclic zeros. Proc. Amer. Math. Soc. 88 (1983), no. 4, 622–624.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement